# SDR ASAA0110239

- Difficulty date: April 28, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6574583
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND L2 DOOR HANDLE STIFF.  LUBED HANDLE, THEN HANDLE OPERATED NORMALLY.  (M)
